Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Jordan decomposition of vector-valued measures


Authors: B. Faires and T. J. Morrison
Journal: Proc. Amer. Math. Soc. 60 (1976), 139-143
MSC: Primary 28A45; Secondary 46G10
MathSciNet review: 0419723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives criteria for a vector-valued Jordan decomposition theorem to hold. In particular, suppose L is an order complete vector lattice and $ \mathcal{A}$ is a Boolean algebra. Then an additive set function $ \mu :\mathcal{A} \to L$ can be expressed as the difference of two positive additive measures if and only if $ \mu (\mathcal{A})$ is order bounded. A sufficient condition for a countably additive set function with values in $ {c_0}(\Gamma )$, for any set $ \Gamma $, to be decomposed into difference of countably additive set functions is given; namely, the domain being the power set of some set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 46G10

Retrieve articles in all journals with MSC: 28A45, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0419723-X
PII: S 0002-9939(1976)0419723-X
Article copyright: © Copyright 1976 American Mathematical Society